Doctor's Ayurvedic Advice:-
Sir i am 24 yrs. Old boy and suffering nightfall last 10 yrs. I am too much weakness in my body i am forget any thing in short time, heartbeat too fast, around my eyes dark circle, looks like 28-30 yrs. Old, lost my total energy of my body, in my brain i ofently feel pain last 3 yrs. My penis just like a 3 yrs. Child some time i think i sucide becuse nothing is left in life i am feeling very tired in short period and can not walk just five minutes i take some natural medicine like musli, aswagandha, amla churn,and regulrly do kpalbhati and yoga but nothing do it so i am very tense because my study affect too much i feel ashame when i talk girls i think i lost my menhood pls help me save my life future some time every day nighfall happen. I think more than 3000 times this is happend in my life now pain in my heart also because of this help sir pls bring my menhood, power, energy and finished this desease.
posted by Peeyush
on 10 February 2014 22:37
mujhe or mere hushband ko infertility ka problem hai please koi upay batae
posted by Guest on 16 May 2012 14:07
guru ji mera leng chota hai esko bada karne ka upay bataiy me bhaut paresan hu
posted by Guest on 29 March 2012 23:35
guruji ko pranam, mujhe kafi time se chip-chipa padarth nikal raha hai swapn dosh k baad ling mai sujan aa jati hai hamesha sardi bani raahti hai kripya uchit margdarshn de nd parhej bhi bataaye meri age 25 single..
posted by Guest on 27 February 2012 17:22
bhai ghabrane ki baat nahi hai aaj kal sab kuch possible hai ache doctor ko ilaj karao
posted by Guest on 8 February 2012 20:37
guru ji pesab ke sath taral padarth rohane ke liye upay bataiye
posted by Guest on 12 December 2011 15:48
asked by mavery
on 27 August 2010 3:14
I have sexual weakness in both timing and libido.I want to know does sexual enhancement drugs cause constipation.Because I have used allopathic medicine they caused me constipation. I also learn that sexual medicine dont effect in constipation. I want to know does using herbal medicine available here cause it if yes how to use them it dont cause... Read More
Try consuming these medicines with milk or followed by milk, that may relieve constipation
with.. Read more
asked by Jack pan
on 13 August 2011 17:11
Dear Respected Sir,
I am 30 (male),suffering migrain pain also with sexual disorder. Can you please suggest the treatment for sexual disorder which will not put side effect on migrain... Read More
Greetings from myyog.com,
Since you are suffering from migraine headache, there may be many factors like stress or anxiety or any kind of sinus related complaints and that may indirectly affect sexual activity. There may be loss of interest in sexual intercourse. Keeping this in view, you should be careful enough to manage migraine headache. In fact, you need to focus on migraine.. Read more
I was a infected by TB During Last Sep-09, I took DOTS Now I am feeling much better, after this course I am became very very thin, feeling stress, tension, and some time bone pain,
About my sexual life My penis not standing properly, leaking happening coutinue, & virya also being like water,
Kindly advise me about medicine & restriction ,
Thanks &... Read More
Since you were infected with TB, and due to antitubercular medicines, there will be declining in physical staminaSince TB is transmittable disease, you need to be careful and preventive measures to be taken as needed. All your belongings should be kept separatelyAs there is a history of TB, there is loss of strength and luster, if there is a TB related with lungs, then there will be damage to.. Read more
I am a 36 year old man have been masturbating since age 17. My semen is not as white as before and it has become very thin. I also feel physically week. My penis is also a little bent to the left. My muscles also became loose. I am married last year but not being able to enjoy to the fullest. I have the tendency to sleep in the afternoon.appetite is less,bowels problem sometime arise,no diabetes/BP... Read More
As per Ayurveda there is a branch known as Vajikarana chikitsa used to treat the sexual problems. These problems arise due to a problem in the sukra dhathu. The transformation of the dhathus is very important for the nourishment of the body. Thus medicines can be taken to nourish the sukra dhathu which will improve the quality and quantity of the semen, improve the
sexual function and increase the.. Read more
asked by sarthak
on 29 August 2010 14:58
sir mai 30 saal ka hu meri shadi ko 2 saal ho gaye hai mai mujhe sambhog karte samay wo jaosh nahi aata jo aana chaiye aur ek baar sambhog karne k baad dobara ichha nahi hoti andar se sochta hu ek baar aur par koi josh nahi aata hai aur ling me bhi koi harkat nahi hoti. sir plz es samsya ka samadhan batao.
aur ha sir mai pichale 6 maheeno se sugar ka passent hu par control me hai sugar plz sir... Read More
If there is any delayed development in body according to age or after attaining puberty, a healthy male adult may suffer from certain issues which are not highly health concern. In your case, you may be having premature ejaculation, or erectile dysfunction, or loss of desired libido, which should be reported accordingly and treated accordingly
For above conditions, you need to understand the.. Read more
This mail is regarding my sexual problem.
Plz read complete mail regarding my sexual problem. If anything you want to know plz reply me.
I am 28 years old, Single, male, my height is 5’8 inch and weight is around 80kg. from Delhi. Working as a Computer Operator, doesn’t smoke and drink.
My problem is related to Sexual.
I was masturbating regularly (3-4 times in a week... Read More
Buy Ayurvedic / Herbal Products and Medicines for Sexual problems
As per your given details, you have mainly three problems, they are erectile dysfunction, premature ejaculation, and anxiety. Both problems are simultaneously affects your lifestyle
As these problems are related with mainly psychological and physical factors, which has to be dealt simultaneously
If you get rid from mental.. Read more